advertisement
Question
Posted by: Anonymous | 2009-06-26

Depo proviera

Hi, I am 24, I' ve been on the depo for almost 2 years now, I' ve gaint weight, and just can' t lose anything, eating right, excersise with a personal trainer everything, can depo be the problem, and how do i go off depo, can I go onto another injection or pill?

thanking you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Lynn is right.

Anonymous, please post separately.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Anonymous | 2009-06-27

Hi,
Haven' t seen my periods for the past nine months(baby is 9months) just started using Depo, forgot to go on the scheduled date but went on the 2nd week and had intercourse in between. Can I fall pregnant, though can' t go on my periods and what caused me not to see my periods, really worried that i might be preg again and still breastfeeding. Thx

Reply to Anonymous
Posted by: Lynn | 2009-06-27

Hi There
I am no expert or anything but have been on the injection for many years and havent really gained any weight. I did do some research though before choosing my contraception and have heard that the injection can increase your weight by increasing your appetite. also keep in mind that any hormonal contraceptive can have the same affect. There is only one other injectable-Nur Isterate which is the 2month injection but will probabely have the same affect. Possibly speak to your Dr or clinic sister about oral contraceptives. There are many available and the affects can be less severe. Hope this helps.

Reply to Lynn

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement